Global smooth solution curves using rigorous branch following

Jan Bouwe van den Berg, Jean Philippe Lessard, Konstantin Mischaikow

Research output: Contribution to journalArticlepeer-review

46 Scopus citations


In this paper, we present a new method for rigorously computing smooth branches of zeros of nonlinear operators f : r{double-struck}l1×B1 → r{double-struck}l2 ×B2, where B1 and B2 are Banach spaces. The method is first introduced for parameter continuation and then generalized to pseudo-arclength continuation. Examples in the context of ordinary, partial and delay differential equations are given.

Original languageEnglish (US)
Pages (from-to)1565-1584
Number of pages20
JournalMathematics of Computation
Issue number271
StatePublished - Jul 2010

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Global smooth solution curves using rigorous branch following'. Together they form a unique fingerprint.

Cite this